de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The integrability of N=16 supergravity

Nicolai, H. (1987). The integrability of N=16 supergravity. Physics Letters B, 194(3), 402-407. doi:10.1016/0370-2693(87)91072-0.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D8F-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D90-F
Genre: Journal Article

Files

show Files
hide Files
:
351299.pdf (Publisher version), 396KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Nicolai, Hermann1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: For the maximally extended N=16 supergravity theory in two dimensions, we explicitly construct a linear system whose integrability conditions are equivalent to the full nonlinear field equations of this theory. All the (on-shell) information contained in it can thus be encoded into a single E8 matrix and its dependence on a spectral parameter; the invariance of the equations of motion under E9 is manifest. Possible consequences and further developments are briefly discussed.

Details

show
hide
Language(s):
 Dates: 1987-08
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 351299
DOI: 10.1016/0370-2693(87)91072-0
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
  Alternative Title : Phys. Lett. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 194 (3) Sequence Number: - Start / End Page: 402 - 407 Identifier: ISSN: 0370-2693